Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Continuous mid-cycle cramping, spotting, on birth control. Had similar episode in earlier cycle. Cause?

I ve been on the birth control pill for years, if I miss one dose, I ve caught up appropriately; i am monogamous, and so is my partner, we otherwise use no protection. I began cramping and spotting for the past two weeks, but my period is due next week, 6days from now. This happened to a milder extent last month as well, so I don t think I could be pregnant! I am 27 yes old; why is this happening?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
If you have been using these birth control pills properly, it is extremely unlikely that you are pregnant. They are one of the best contraceptives available. Oral contraceptives are known to cause spotting and cramping. But since you have been experiencing these only for the past 2 months, I would like to rule out some other problem. I think you should see your physician and get an ultrasound of the pelvis done to rule out another problem like adenomyosis.
Hope this helps.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor